# SDR UIEA2018090501900

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,772 hours, 19,283 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 7732847
- Part serial: 9709161
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"LT ENG BLEED OFF" EICAS MESSAGE IN FLIGHT. REMOVED AND REPLACED LEFT FAN AIR TEMP SENSOR IAW AMM 36-11-17. LEAK AND BITE TEST OK.
